# SDR AALA20161226002

- Difficulty date: December 26, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 48,307 hours, 19,786 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR INDICATION LIGHT BEGAN FLICKERING. EMERGENCY DECLARED, RETURNED TO DEPARTURE,  LANDING UNEVENTFUL, AND AIRCRAFT WAS GROUNDED.   PSEU LIGHT ILLUMINATED AFTER LANDING AND WOULD NOT RESET.  REMOVED AND REPLACED THE RIGHT MLG  DOWN-AND-LOCKED SENSOR S301 IAW AMM 32-61-31.  OPERATIONAL CHECKED GOOD.
